논문KCI 등재
ERRATUM TO "ON LORENTZIAN QUASI-EINSTEIN MANIFOLDS, J. KOREAN MATH. SOC. 48 (2011), NO. 4, PP. 669-689"
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
참고문헌 (3)
- Uday Chand De, "On quasi Einstein manifolds", 대한수학회논문집, 23(3), pp.413~420 (2008), 대한수학회
- R. Deszcz, "On hypersurfaces with type number two in space forms", Annales Univ. Sci. Budapest. Eotvos Sect. Math, 46, pp.19~34 (2003)
- R. Deszcz, "Pseudosymmetric hypersurfaces in 4- dimensional spaces of constant curvature", Bull. Inst. Math. Acad. Sinica, 22(2), pp.167~179 (1994)
관련 논문AI추천
ERRATUM TO “PSEUDO-RIEMANNIAN SASAKI SOLVMANIFOLDS” [J. KOREAN MATH. SOC. 60 (2023), NO. 1, PP. 115–141]Diego Conti, Federico A. Rossi, Romeo Segnan Dalmasso대한수학회 · 대한수학회지2023 · 제60권 제5호Erratum : Static and related critical spaces with harmonic curvature and three Ricci eigenvalues김종수대한수학회 · 대한수학회지2022 · 제59권 제3호Corrigendum to ``Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$", [Bull. Korean Math. Soc. 54 (2017), no. 3, 953--965]윤대원, Bahaddin Bukcu, Murat Kemal Karacan대한수학회 · 대한수학회보2020 · 제57권 제6호Corrigendum to ``Translation Surfaces in the 3-Dimensional Galilean Space Satisfying ${\Delta^{II}x_{i}=\lambda _{i}x_{i}}$" [Bull. Korean Math. Soc. 54 (2017), No. 4, pp. 1241-1254]윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2019 · 제56권 제2호On $N(k)$-quasi Einstein manifolds김정식, Mukut Mani Tripathi대한수학회 · 대한수학회논문집2007 · 제22권 제3호On Generalized Quasi Einstein ManifoldsG. C. Ghosh, U. C. De경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제4호
이 간행물의 다른 논문 (11건)
TRANSFORMATION OF LOCAL BIFURCATIONS UNDER COLLOCATION METHODSAndrew Foster, Melusi Khumalopp. 1101-1123SEQUENCE SPACES OF OPERATORS ON l_2Jitti Rakbud, Sing-Cheong Ongpp. 1125-1142EXISTENCE OF PERIODIC SOLUTIONS FOR PLANAR HAMILTONIAN SYSTEMS AT RESONANCE김용인pp. 1143-1152SPATIAL DECAY BOUNDS OF SOLUTIONS TO THE NAVIER-STOKES EQUATIONS FOR TRANSIENT COMPRESSIBLE VISCOUS FLOWYan Liu, Hua Qiu, Changhao Linpp. 1153-1170HEIGHT BOUND AND PREPERIODIC POINTS FOR JOINTLY REGULAR FAMILIES OF RATIONAL MAPS이종규pp. 1171-1187
